I have recently been diagnosed with adrenal fatigue which I believe I have had for over 10 years undiagnosed. I just started cortef. My question is why everytime do I start eating healthy and cut out bad sugars and refined breads that I find my self extrememly dehydrated. I get so dehydrated that I see spots in my vision, I have muscle spasms, deep pain in my legs and a heavy feeling, shortness of breath, racing heartbeat, and heart palpatations. I want to eat that way but I feel that I drink enough water.....and I just dont understand what happening to me. If I eat bad then I retain water...and lots of it. Can you please tell me how to keep myself hydrated while eating healthy? Would pedialite work? Thanks!
I would try an electrolyte drink, such as Trace Minerals Electrolyte Stamina. With adrenal fatigue, a sodium\potassium imbalance is common. How much cortef are you taking? Eventually, corticosteroids deplete calcium, potassium,zinc, and vitamins A, B6, C, and D, so supplementation is important, and regular testing if you're not feeling well.
Adrenal fatigue is a secondary condition (excluding Addison's disease). Stress, autoimmune illnesses, fibromyalgia, lupus, CFS and other health conditions can lead to adrenal fatigue. I was wondering if you were ill prior to your adrenal fatigue diagnosis ? Muscle spasms are not a symptom of adrenal fatigue.
Stacey, What kind of doc diagnosed you? I ask because most drs do not ascribe to that kind of thought, so I am glad you found one that does.
I have muscle spasms and twitches that are caused from magnesium depletion, so you might want to have you mag level checked. You might also want to try soaking in the tub with some epsoms salt. That helps with muscle problems.
You might also want to think about adding some celtic sea salt to your water and see if that will help. If it is white, it has been processed and that is not what you want.
Let us know how the cortef program works in relieving symptoms. Hope you feel better. Take care
My son had a lot of problems after starting Levothyroxine and Cortef, racing heart and palpatations, nausea, dry mouth and muscle pain. It took time for his body to adjust. It helped to lower his thyroxine. How much Cortef are you prescribed to take?
Yes I was also going to add that I heard the Meds can give you arrythmia, if these done work out try the Adrenal supplements I find them very good.or ask the Doc if you can take them aswell as the Meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.